# SDR 96ZZZX3763

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181SP
- Make and model: Cessna 172N
- Aircraft serial: 17268171
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Case Nr 1 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CRANKCASE CRACKED BELOW NR 1 CYLINDER BASE.  CRACK WAS APPROXIMATELY 6 INCHES LONG.  CASE WAS NOT REPAIRABLE.
